# SDR AALA202106079007

- Difficulty date: June 5, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N891NN
- Make and model: Boeing 737823
- Aircraft serial: 33315
- Aircraft time: 27,034 hours, 11,268 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LEFT FLIGHT ATTENDANT FLASHLIGHT BATTERY FLASHLIGHT BATTERY FLASHING RED. REMOVED AND REPLACED FORWARD LEFT FLIGHT ATTENDANT FLASHLIGHT BATTERY PER AMM 25-64-00.
